# SDR HALA0700176

- Difficulty date: April 18, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 15,583 hours, 3,012 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Unknown
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, L PACK HIGH EICAS AND LT PACK AUTO SHUTDOWN ON FINAL.  PERFORMED PTC BITE PROCEDURES PER FIM 21-51-00; SYS CHECK OK.  LEFT AC PACK OPS CHECK OK, NO ALERTS/MSGS NOTED.  OK FOR SVC.
